# SDR DL72L991518

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5260 · Entrance Stairs
- Part: Stairs
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SRM 53-30-3 PERMANENT REPAIR.  TIME LTD DBLR AT VENTRAL STAIR CUTOUT.  REPAIRED PER ERA 333311-14.  REF NR 183 AND NR 741.  FABRICATED REPAIR PIECES PER PER ERA 333311-14.  OK TO INSTALL.  INSTALLED REPAIR PER ERA 333311-14.
